2 doctors weighed in:
Ever see patient side effects decrease with an increase in dosage? Ex. Increase dose from 20mg Lipitor (atorvastatin) to 40mg. I understand illogic, just curious
2 doctors weighed in

Dr. Vasudev Ananthram
Internal Medicine - Cardiology
1 doctor agrees
In brief: Possible explanation
Perhaps the perceived side effect from the lower dose was not related to the medicine and resolved as per it's natural course which simply coincided with increase in the dose of the medicine.
Or perhaps the body adapted well thus overcoming the side effect which simply coincided with increase in the dose of the medicine.

In brief: Possible explanation
Perhaps the perceived side effect from the lower dose was not related to the medicine and resolved as per it's natural course which simply coincided with increase in the dose of the medicine.
Or perhaps the body adapted well thus overcoming the side effect which simply coincided with increase in the dose of the medicine.
Dr. Vasudev Ananthram
Dr. Vasudev Ananthram
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors